Revista Matemática Iberoamericana

Full-Text PDF (610 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 1, 2001, pp. 137–178
DOI: 10.4171/RMI/291

Published online: 2001-04-30

Multi-multifractal decomposition of digraph recursive fractals

Dominique Simpelaere[1]

(1) Universite P. et M. Curie, Paris, France

In many situations both deterministic and probabilistic, one is interested in measure theory in local behaviours, for example in local dimensions, local entropies or local Lyapunov exponents. It has been relevant to study dynamical systems since the study of multifractal can be further developped for a large class of measures invariant under some map, particularly when there exist strange attractors or repelers (hyperbolic case). Multifractal refers to a notion of size which emphasizes the local variations of the weight of a measure of the entropy or the Lyapunov exponents. All these notions are explicited in the case of digraph recursive fractal studied by Edgar & Mauldin where some questions are given. We study the extremal measures and introduce the notion of multimultifractality which may be useful in problems of rigidity.

No keywords available for this article.

Simpelaere Dominique: Multi-multifractal decomposition of digraph recursive fractals. Rev. Mat. Iberoam. 17 (2001), 137-178. doi: 10.4171/RMI/291